Artykuły w formacie PDF dostępne są dla subskrybentów, którzy zapłacili za dostęp online, po podpisaniu licencji Licencja użytkownika instytucjonalnego. Czasopisma do 2009 są ogólnodostępne (bezpłatnie).

On fundamental solutions of binary quadratic form equations

Tom 169 / 2015

Keith R. Matthews, John P. Robertson, Anitha Srinivasan Acta Arithmetica 169 (2015), 291-299 MSC: Primary 11A55, 11D09, 11D45. DOI: 10.4064/aa169-3-4

Streszczenie

We show that, with suitable modification, the upper bound estimates of Stolt for the fundamental integer solutions of the Diophantine equation $Au^2+Buv+Cv^2=N$, where $A>0$, $N\not =0$ and $B^2-4AC$ is positive and nonsquare, in fact characterize the fundamental solutions. As a corollary, we get a corresponding result for the equation $u^2-dv^2=N$, where $d$ is positive and nonsquare, in which case the upper bound estimates were obtained by Nagell and Chebyshev.

Autorzy

  • Keith R. MatthewsDepartment of Mathematics
    University of Queensland
    Brisbane 4072, Australia
    and
    Centre for Mathematics and its Applications
    Australian National University
    Canberra, ACT 0200, Australia
    e-mail
  • John P. RobertsonActuarial and Economic Services Division
    National Council on Compensation Insurance
    Boca Raton, FL 33487, U.S.A.
    e-mail
  • Anitha SrinivasanDepartment of Mathematics
    Saint Louis University – Madrid campus
    Avenida del Valle 34
    28003 Madrid, Spain
    e-mail

Przeszukaj wydawnictwa IMPAN

Zbyt krótkie zapytanie. Wpisz co najmniej 4 znaki.

Przepisz kod z obrazka

Odśwież obrazek

Odśwież obrazek